http://dx.doi.org/10.1016/j.aml.2009.10.006">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The number of spanning trees of a graph

Language

English

Abstract

In this paper, we present some sharp upper bounds for the number of spanning trees of a connected graph in terms of its structural parameters such as the number of vertices, the number of edges, maximum vertex degree, minimum vertex degree, connectivity and chromatic number. © 2009 Elsevier Ltd. All rights reserved.

Keywords

Bound, Graph, Spanning trees

Publication Date

2010

Source Publication Title

Applied Mathematics Letters

Volume

23

Issue

3

Start Page

286

End Page

290

Publisher

Elsevier

ISSN (print)

08939659

This document is currently not available here.

Share

COinS